Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Taking Atripla and trying to conceive. Medication is affecting ovulation and implantation. Suggest the cure?

User rating for this question
Very Good
Answered by

HIV AIDS Specialist
Practicing since : 1974
Answered : 2402 Questions
Hi Doctor, Im taking Atripla and I now have a condition on my joints, what can I use that will not affect my joints? Im also trying to have a baby and the medication for my joints is affecting my ovulation and implantation.
Posted Sun, 27 Oct 2013 in HIV and AIDS
Answered by Dr. S. Murugan 2 hours later
Brief Answer:
Find reason for joint pain and treat accordingly.

Detailed Answer:
Welcome to XXXXXXX
Thanks for posting your query.

How long are you on Atripla?
What is your CD4 count and the viral road.

Your joint pain may be either be due to HIV disease itself or due to opportunistic infections, subsequent to immune defficiency or it may be due to reduced bone mineral density secondary to ART drugs (Tenofovir).
Blood investigations, MRI, and X-ray examinations are able to differentiate the causes and able to fix the diagnosis. Accordingly treatment has to be planned.
If it is due to ART, then you can prefer some ART combination without Tenofovir.
If you want to have baby Efaviranz also better to be changed either with Nevirapine or some PI drugs. But recently Efaviranz is said to be safe in pregnancy
Get well soon.
Dr S.Murugan
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an HIV AIDS Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor